1. Hi Guest, please read about new forum structure
    Dismiss Notice
  2. The Live chat was removed from the Home page of the forum. You can access it in the Shoutbox section.
    Dismiss Notice

Feeling fatigue on Duromine

Discussion in 'Duromine Questions and Answers' started by Shania, Nov 13, 2017.

  1. Shania

    Shania New Member
    Registered

    Joined:
    Nov 13, 2017
    Messages:
    3
    Likes Received:
    1
    Hello :) , I’ve been prescribed Duromine 15mg . I was on this for about 7 days and was feeling so fatigue to the point were I just had to sleep and still hungry so I Than went back to my doctor but my normal one was not in , so I had to see another one and she told me to take two tablets instead of one so I was taking 30mg for 3 days and was still feeling fatigue but my heart was racing quite a bit and my body temperature felt very high as I remember I was just doing grocery shopping and felt so sick/hot and I could feel my Heart Racing and it felt hard to breath all day/night when I was taking the 30 tablets like a feeling of not getting enough air into my lungs , so i went back to the doctors on the third day of taking 30mg , I saw my normal one and she checked my heart rate and she seemed quite shocked and said it was quite high so she told me to go back down to the 15mg but after this occasion I’ve been to scared to and keep wondering why dumromine would make me so fatigue , I have no thyroid problems and my iron came up low
    On my blood test 2 weeks ago at 22 and the normal level is 38-50 percent I believe ? Not quite sure . But I’ve been off Duromine for about a week now as I’ve still been to scared to take it after my heart was racing . could of all this been because i jumped to 30mg so quickly ? But even on the 15mg I was feeling so fatigue but got the fast heart rate and feeling of “hard to breathe” on the 30mg

    Side note - I have started taking an iron supplement for my low iron called spatone for about four days now , still feel fatigue but not as fatigue as I did taking Duromine
     
    #1 Shania, Nov 13, 2017
    Last edited: Nov 13, 2017
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,171
    Likes Received:
    350
    Hello Shania. So sorry that you had an unpleasant experience with Duromine. You see, it does help at times that people instead of increased energy get constant fatigue. This is a paradoxical reaction, since Duromine is a CNS stimulant and its action is directed over a different effect. The usual recommendation for such cases is to stop taking Duromine for 3-4 days and resume its use. As a rule, second time around is better and people do not get the same low energy levels. Still, it is a very individual thing, so you can never tell for sure how your body will react.

    As for doubling the dose like you were advised… I have noticed that people who were taking 2x15mg pills reported of completely different effects when they were switching to 1x30mg pill. It turns out that these are not the same… Judging simply from other people’s experiences.

    Obviously, you should not take a higher dose. However, if you still want to take it, and if your heart rate came back to normal, you might try it, if your doc says it’s ok for you to do so. As for making your iron level low… not sure if Duromine can affect this… You probably had this deficiency before… or an issue that was not diagnosed and exacerbated because of Duromine, and caused your anemia.

    If you ever take Duromine again, you need to carefully monitor your heart rate and avoid active exercises. Better get into long walks. Best of luck to you, Shania! Hope, you will stay healthy and keep pursuing your weight loss goal.
     
Loading...
  • Like us on Facebook